Talk

Advanced search

Threads in this topic are removed 90 days after the thread was started.

Taken 'too much' medication

(2 Posts)
sillydecision1 Mon 25-Sep-17 23:22:36

Don't want this linked to my normal account.

I've taken 30mg dihydrocodeine at 8.30/9pm ish for severe pain, then 3.5mg zopiclone about 40 minutes ago to help sleep.

I'm feeling very spaced out . Spoke to NHS 24 who said go to bed (!) but google suggests it's quite serious , can cause respiratory depression? Now thinking I shouldnt have taken the two together.

I'm used to the former (dihydrocodeine) have had big doses in hospital but zopiclone not used to at all.

Scared to sleep understandably! Should I try and fight it for a couple of hours?

Mary1935 Mon 25-Sep-17 23:28:26

Hi you will be ok - just go to bed and sleep. It's a small dose of zopiclone. Night x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now